# SDR DALA2016050203515

- Difficulty date: April 30, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N942DL
- Make and model: Doug MD-88
- Aircraft serial: 49815
- Aircraft time: 69,539 hours, 51,941 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 200-218
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ACCESSORY COMPARTMENT BS 200 TO 218 AT L28R TO L29R:  FUSELAGE SKIN CORROSION AROUND THE FORWARD DRAIN MAST.  COMPLIED WITH ER/A 546060-14 REF, ORIG.
